# SDR Q2SA20160816256

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 53,946 hours, 33,780 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: 655280778
- Part serial: D01957
- Condition: Dirty
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AIRCRAFT GROUNDED AFTER EMERGENCY LANDING DECLARED. LE FLAPS TRANSIT LIGHT AFTER SELECTING FLAP TO 1 DEG. LE DEVICES OVERHEAD PANEL LIGHT FLPAS 1 AMBER AND 2 WAS BLACK. REMOVED CLEANED AND REINSTALLED LE FLAP SLAT INDICATING MODULE PER AMM 27-88-41 BITE CHECK/OPS CHECKED NORMAL.
